# SDR FDEA201110044288

- Difficulty date: October 4, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Main Deck
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 45.5 BETWEEN FS 1721 AND FS1741 LOBE IS GOUGED.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED TRACK , REPAIR SPLICES AND PLATES IAW SRM 53-70-00 FIG.1  VOL.1.   INSTALLED SEAT TRACK, SPLICES AND PLATES IAW SRM  53-70-00 FIG.1.  MAJOR REPAIR.
